# SDR GTIA040243

- Difficulty date: March 26, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 1174 - L1 DOOR SLIDE PACK FELL OFF OF DOOR WHEN DOOR WAS CLOSED.  REINSTALLED FORWARD CABIN DOOR SLIDE ASSEMBLY AND COVER.  (M)
